# SDR 2006FA0000561

- Difficulty date: May 31, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N6622E
- Make and model: Cessna 175
- Aircraft serial: 56122
- Engine: Cont IO360*
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Eng Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT ATTACHMENT BRACKET WITH CRACKS AT THE 12 AND 6 O`CLOCK POSITION.  CRACKS ON IB AND OB SIDES OF THE AN960-616 WASHER.  NORMAL FLIGHT CONDITIONS UNDER WHICH IT OCCURRED.  POSSIBLE CAUSE AN960-616 WASHER TOO SMALL.  LARGER AREA AND THICKER WASHER NEEDED TO SUPPORT THE UPPER ENGINE MOUNT LOAD. (K)
